# SDR SWAA2022091244664

- Difficulty date: August 22, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW LBL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN 2022-447650 / [01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 540 BTW LBL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND 51-40-02 DWG 143A0060 PARTS USED: 143A5240 -35;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 540 BTW LBL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND 51-40-02 DWG 143A0060 PARTS USED: 143A5240 -35 RII
